# SDR YADA20171218001

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 40,755 hours, 34,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FT, SMELLED A BURNING PLASTIC SMOKE, UP TO 20,000 FT.  DURING DESCENT THROUGH 14,000 FT, THE ODOR DISAPPEARED.   MAINTENANCE PERFORMED TROUBLESHOOTING OF SURROUNDING AREAS AND CHECKED WIRES FOR ANY BURN INDICATIONS, UNABLE TO SEE ANY BURNED PLASTIC. PERFORMED ENGINE RUNS, OPERATED BLOWER MOTORS, ACM, HEAT AND AVIONICS, NO DISCREPANCIES OR ODD ODORS NOTED.
